# SDR IPXA2022120788786

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,442 hours, 15,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Warning Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SHOWS DOOR OPEN ON ECAM WITH DOOR CLOSED AND LOCKED, MULTIPLE ATTEMPTS.  R&R DOOR WARNING SWITCH BRACKET IAW AMM 52-71-00 AND 20-21-12 OPS CHECKED GOOD.
